MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXPLUS PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MPX5300-C
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd maxplus pressure rated extension set leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: customer reporter "we have discovered a potential defect/issue with the bd maxplus pressure rated extension set (mpx5300-c).The tubing easily detaches in two places, and detached during a ct contrast exam on a patient when contrast was administered.This resulted in spillage of blood and some contrast material.All it takes is a slight, gentle pull and the tubing detaches from both sides of the central connector.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: photos representation of sample was provided and investigated for this complaint.It was reported by the customer that a potential defect/issue with the bd maxplus pressure rated extension set (mpx5300-c).Customer stated that the tubing easily detaches in two places.The photos verified the complaint and the separation described was clearly presented.The manufacturer was notified of this issue for further investigation.The possible root causes of this failure are due to improper use of solvent dispenser by the operator during that point in assembly.A device history record review for model mpx5300-c and lot number 22079201 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set of lot.

Brand Name
BD MAXPLUS PRESSURE RATED EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17192965
Report Number9616066-2023-01241
Device Sequence Number20244536
Product Code FPA
UDI-Device Identifier10885403237218
UDI-Public(01)10885403237218
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMPX5300-C
Device Lot Number22079201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer10/03/2023
Initial Report FDA Received Date06/23/2023
Supplement Report FDA Received Date10/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown